# SDR MALA965199

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2736015001
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK INSPECTION IN MSP, MAINTENANCE FOUND A CRACK IN THE LEFT OUTBOARD FLAP NOSE RIB.  REMOVED AND REPLACED FLAP NOSE RIB P/N 27-36015-001 IAW FAC SRM 57-90-60 PAGES 43-46.  (M)
